The algebra of polytopes in affine spaces

Research output: Contribution to journalJournal articleResearchpeer-review

Standard

The algebra of polytopes in affine spaces. / Jessen, Børge; Thorup, Anders.

In: Mathematica Scandinavica, Vol. 43, No. 2, 1978, p. 211-240 (1979).

Research output: Contribution to journalJournal articleResearchpeer-review

Harvard

Jessen, B & Thorup, A 1978, 'The algebra of polytopes in affine spaces', Mathematica Scandinavica, vol. 43, no. 2, pp. 211-240 (1979).

APA

Jessen, B., & Thorup, A. (1978). The algebra of polytopes in affine spaces. Mathematica Scandinavica, 43(2), 211-240 (1979).

Vancouver

Jessen B, Thorup A. The algebra of polytopes in affine spaces. Mathematica Scandinavica. 1978;43(2):211-240 (1979).

Author

Jessen, Børge ; Thorup, Anders. / The algebra of polytopes in affine spaces. In: Mathematica Scandinavica. 1978 ; Vol. 43, No. 2. pp. 211-240 (1979).

Bibtex

@article{b036252b794441f3878e89acf72c9d34,
title = "The algebra of polytopes in affine spaces",
author = "B{\o}rge Jessen and Anders Thorup",
year = "1978",
language = "English",
volume = "43",
pages = "211--240 (1979)",
journal = "Mathematica Scandinavica",
issn = "0025-5521",
publisher = "Aarhus Universitet * Mathematica Scandinavica",
number = "2",

}

RIS

TY - JOUR

T1 - The algebra of polytopes in affine spaces

AU - Jessen, Børge

AU - Thorup, Anders

PY - 1978

Y1 - 1978

M3 - Journal article

VL - 43

SP - 211-240 (1979)

JO - Mathematica Scandinavica

JF - Mathematica Scandinavica

SN - 0025-5521

IS - 2

ER -

ID: 151601585